# SDR SWIA2025121900120

- Difficulty date: November 20, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 37,893 hours, 24,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 863 IS CORRODED BETWEEN S26L AND S26R. REMOVED DAMAGED SECTION OF FRAME AND PERFORMED CUTTING TRIMMING OF EDGES IAW SRM 51-42-06-001-001-A01, AND SRM 51-24-36-001-001-A01.  PERFORMED REPAIRS IAW REO 670-53-51-368, REV -. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
